# SDR UIEA2013092000505

- Difficulty date: September 20, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,104 hours, 37,341 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

APU COLD SOAK START AT FL-400, SAT -59, UNSUCCESSFUL AFTER 2 ATTEMPS.  RERACKED APU ECU, OPS TEST NORMAL. IAW AMM 49-11-00.
